Research Repository

Generalized Green'S Equivalences on the Subsemigroups of the Bicyclic Monoid

Descalço, L and Higgins, PM (2010) 'Generalized Green'S Equivalences on the Subsemigroups of the Bicyclic Monoid.' Communications in Algebra, 38 (12). pp. 4597-4612. ISSN 0092-7872

[img]
Preview
Text
Abundant.pdf

Download (626kB) | Preview

Abstract

We study generalized Green's equivalences on all subsemigroups of the bicyclic monoid B and determine the abundant (and adequate) subsemigroups of B. © 2010 Copyright Taylor and Francis Group, LLC.

Item Type: Article
Uncontrolled Keywords: Bicyclic; Green; Semigroup; Subsemigroup
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 09 Dec 2011 15:44
Last Modified: 15 Jan 2022 00:29
URI: http://repository.essex.ac.uk/id/eprint/1749

Actions (login required)

View Item View Item